# SDR SWAA2023040311083

- Difficulty date: February 28, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROWN SKIN UNDER VERT STAB 3 INCHES O/B OF STRINGER 2L BETWEEN STA 1016 AND STA 1040. (MARKER)<[01] INSTALLED EWIS PROTECTION AT DISCREPANCY AREA AT INTERNAL SKIN PER AMM 20-60-07;[02] SRM 53-80-01-0I-1 IDENTIFICATION AND SRM 53-00-01-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE. REMOVED 17 EA FASTENER TO FOM PER SRM 51-40-02. REMOVED CORROSION AROUND FASTENER HEADS L=0.5' W=0.5' BETWEEN BS1016-BS1040 AND 3' O/B OF STR 2L PER SRM 51-40-02.;[03] VERIFIED STEP 1 AND 2.;[05] AT CORRECTIVE ACTION 2 DAMAGE REMOVAL REFERENCE ENTRY AN ERROR MEAN TO BE SRM 51-10-02. EVALUATED DAMAGE REMOVAL AT DISCREPANCY AREA AROUND 17EA FASTENERS HEADS AROUND FASTENER HEADS L=0.5' W=0.5' BETWEEN BS1016-BS1040 AND 3' O/B OF STR 2L. ORIGINAL MATERIAL THICKNESS 0.080' REMAINING 0.078' MAX LOSS 0.003' FOUND TO BE OUT OF LIMITS DUE TO MATERIAL REMOVAL AROUND FASTENERS MORE THAN 3 FASTENER IN ALL GROUP OF 10 PER SRM 53-00-01-1A PARAGRAPH 4.A.2 FIG 103 DETAIL D.
